Translator Disclaimer
2005 Twisted Alexander polynomials and surjectivity of a group homomorphism
Teruaki Kitano, Masaaki Suzuki, Masaaki Wada
Algebr. Geom. Topol. 5(4): 1315-1324 (2005). DOI: 10.2140/agt.2005.5.1315

Abstract

If φ:GG is a surjective homomorphism, we prove that the twisted Alexander polynomial of G is divisible by the twisted Alexander polynomial of G. As an application, we show non-existence of surjective homomorphism between certain knot groups.

Citation

Download Citation

Teruaki Kitano. Masaaki Suzuki. Masaaki Wada. "Twisted Alexander polynomials and surjectivity of a group homomorphism." Algebr. Geom. Topol. 5 (4) 1315 - 1324, 2005. https://doi.org/10.2140/agt.2005.5.1315

Information

Received: 6 July 2005; Accepted: 2 September 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1081.57004
MathSciNet: MR2171811
Digital Object Identifier: 10.2140/agt.2005.5.1315

Subjects:
Primary: 57M25
Secondary: 57M05

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top